Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child suffered an electrocution, severe burns on his leg in an amputated foot. Could this be a side effect from the electrocution?

Himy son suffered an electrocution last August has severe burns on his leg in an amputated foot he s been feeling this invasion of things crawl all over his skin could this be a side effect from the electrocution it s driving him crazy he s obsessive about it I ve had a hard time believing him but I m wondering could this be a side effect from electrocution? some kind of neurological damage?how can I help him get rid of that feeling
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome at HCM.

You should not bothered by these complaints.Your child is at present feeling phantom limb pains.You should consult to your physician & a good physiotherapist. There are some medicines which are very helpful in this.Some therapies like mirror they are used for such patients,they give a good relief.

Hope this will help you.

With best wishes.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor